Completion of sequential Cauchy spaces

Robert Frič; Darrell C. Kent

Commentationes Mathematicae Universitatis Carolinae (1977)

  • Volume: 018, Issue: 2, page 351-361
  • ISSN: 0010-2628

How to cite


Frič, Robert, and Kent, Darrell C.. "Completion of sequential Cauchy spaces." Commentationes Mathematicae Universitatis Carolinae 018.2 (1977): 351-361. <>.

author = {Frič, Robert, Kent, Darrell C.},
journal = {Commentationes Mathematicae Universitatis Carolinae},
language = {eng},
number = {2},
pages = {351-361},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Completion of sequential Cauchy spaces},
url = {},
volume = {018},
year = {1977},

AU - Frič, Robert
AU - Kent, Darrell C.
TI - Completion of sequential Cauchy spaces
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1977
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 018
IS - 2
SP - 351
EP - 361
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.